Nembutal is a brand name for pentobarbital. It is a sedative drug, which means it will make you drowsy. Nembutal overdose symptoms occur when someone takes more than the prescribed dose of this drug.
“Nembutal overdose symptoms occur when someone takes more than the prescribed dose of this drug.”
Often Nembutal overdoses occur after a tolerance has formed to the drug, and overdoses are often accidental as patients take higher doses to try to achieve the original effects of the drugs. If you suspect that this has occurred, you should call your local emergency services number or the National Poison Control Center.
Nembutal Overdose Symptoms
Nembutal overdose symptoms can affect several major systems in your body, including the kidneys, bladder, respiratory system, skin, heart, and nervous system. The severity or duration of these symptoms will often depend on the amount of the drug taken but signs of an overdose on Nembutal typically include:
- Heart failure
- Low blood pressure
- Decreased or weak pulse
- Kidney problems, and possible kidney failure
- Difficulty breathing
- Stopped breathing
- Slurred speech
- Impaired coordination
- Blisters on the skin
Nembutal Overdose Treatment
“If you are seeking Nembutal overdose and addiction treatment for someone else, emergency services will need to know the person’s age, weight, and current condition.”
If you notice Nembutal overdose symptoms, whether in yourself or someone else, you should immediately seek medical attention. The National Library of Medicine cautions that vomiting should not be induced unless you have been instructed to do otherwise by Poison Control or a medical professional.
If you are seeking Nembutal overdose and addiction treatment for someone else, emergency services will need to know the person’s age, weight, and current condition. The name of the drug, how much was ingested, and when it was taken will also be valuable information. Do not delay in calling for help if you can’t get this information right away.
Did You Know?
You can reach the National Poison Control Center from any location in the United States for any type of overdose. This hotline is free of charge and confidential, and you will speak to experts in drug overdose and poisoning situations. Once you call them at (800) 222-1222, you will be given further instructions on treatment of Nembutal overdose symptoms.
We can also help. Call us at 1-888-287-0471 for free, confidential advice and information if you have any questions about Nembutal overdose and its symptoms. However, if you suspect someone has overdosed, your first call should be to emergency services.
What to Expect When Being Treated for Nembutal Overdose
Nembutal overdose treatment should always be carried out by a trained health care provider. He or she will measure and monitor your vital signs, such as temperature, breathing, pulse, and blood pressure, and then your symptoms will be treated with whatever method he or she determines is necessary. Some common treatments of Nembutal overdose symptoms include:
- Ingesting activated charcoal
- Administrating laxatives
- Gastric lavage, which involves inserting a tube through your mouth or nose so that it can reach your stomach to clean out the drug
In severe overdose situations, your breathing may be assisted by a machine before any other rehab treatment is given. The successful treatment of Nembutal overdose depends on the amount of the drug that has been taken and how quickly you received treatment.
- Nembutal is taken for its calming effects and sleep induction properties. In small doses, these effects are therapeutic, but in large doses, this drug has a drunken effect. After prolonged use, your body builds a tolerance, which means you’ll have to take higher doses to achieve this calming effect, and this increases the risk of overdose.
- Barbiturates like Nembutal have many risks, including withdrawal if you miss a dose. Withdrawal symptoms can be intense and include irritability, fainting, nervousness, delirium, illness, insomnia, twitching and seizure. Patients may take more Nembutal to alleviate these symptoms, but just a few extra pills can become lethal, particularly when mixed with alcohol or other drugs.
If you’re concerned that you may have developed a tolerance to Nembutal, or that you may have overdosed or are experiencing Nembutal overdose symptoms, we can help. Call 1-888-287-0471 to discuss your treatment options. Our lines are open 24 hours a day, seven days a week, and calls are free and confidential.